# SDR REXA97212

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 654
- Engine: Garrtt TPE3312UA
- System (JASC): 7530 · Compressor Bleed Control
- Part: Flow Cntrl Vlv
- Part number: 3575B000
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

RIGHT ENGINE WON'T MAKE TORQUE.  REMOVED AND REPLACED RIGHT ENGINE FLOW CONTROL VALVE.  (M)
